# SDR KCSA201309190083

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 83,026 hours, 13,183 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SIDE FRAME SUPPORT CRACKED AT APPROX. NAC STA 330.
